# SDR AALA20130528013

- Difficulty date: May 28, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 68,067 hours, 35,415 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED, FLIGHT RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT AUG VALVE SENSE LINE AND RT AIR CYCLE MACHINE.  SYS GROUND CHECK NORMAL OPERATION.
